MathSciNet Relay Station
MathSciNet bibliographic data
MR1780112 49J53 (47H04 47N10 90C29)
Chen, G. Y.; Huang, X. X.; Hou, S. H. General Ekeland's variational principle for set-valued mappings. J. Optim. Theory Appl. 106 (2000), no. 1, 151–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement